RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 1989 Volume 180, Number 2, Pages 226–243 (Mi sm1607)

This article is cited in 18 papers

Del Pezzo surfaces with log-terminal singularities

V. V. Nikulin


Abstract: A new method is applied to the study of del Pezzo surfaces $Z$ with log-terminal singularities, taken from the theory of reflection groups in Lobachevsky space. This method yields bounds on the Picard number $\rho(Y)$ of a minimal resolution $Y$ of singularities of $Z$, assuming that the indices or the multiplicities of the singularities of $Z$ are bounded, and under an extra (conjecturally inessential) condition of generality on the singularities of $Z$.
Bibliography: 25 titles.

UDC: 512.744

MSC: Primary 14J26; Secondary 14J05, 14J17, 14J25, 14E30, 51F15, 05C99

Received: 12.01.1988


 English version:
Mathematics of the USSR-Sbornik, 1990, 66:1, 231–248

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025